# SDR DLL10980269

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 305
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY LIGHT AT WING RT INOP.  RELAMPED, CKS GOOD.
